# SDR IPXA3M79576

- Difficulty date: July 29, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 156400503M
- Part serial: 5533AU
- Condition: Leaking
- Location: Elevators
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYS 3 LEAK, RT INBD ELEVATOR ACTUATOR LEAKING.  COMPLETED LMECA 21940 AND 21941.  R & R RT INBD ELEVATOR ACTUATOR, REF MM 27-33-20.
